MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PACING/PSI KIT: 5 FR 2-L; CATHETER, ELECTRODE RECORDING

ARROW INTERNATIONAL LLC ARROW PACING/PSI KIT: 5 FR 2-L; CATHETER, ELECTRODE RECORDING
Catalog Number AI-07155-KS
Medical Device Problem Code Capturing Problem (2891)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that while in use, the pacer wire is not conducting.At the time of this report the customer has not returned our requests for additional information.If additional information is received, the complaint file will be updated.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Additional information received on 01 nov 2023 states that the catheter was removed and a 2nd catheter was inserted at the same insertion site.No patient harm or injury.The patient status is reported as "fine".The reported complaint that the "pacer wire not conducting" was not confirmed based on the investigation of the returned sample.The customer returned a 5fr.Bi-polar pacing catheter with the original packaging lid-stock (inp-3, inp-6) for investigation.The sample was returned in the supplied return kit and was in a sealed bio-hazard bag (inp-1, inp-2).Upon return, the supplied 3ml luer-lock syringe was connected to the inflation lumen stopcock; no damage or abnormalities were noted to the returned syringe (inp-7).The inflation lumen stopcock was in the closed position (inp-7).The recommended volume capacity of the balloon is 0.75cc (inp-8).No condensation was noted in the inflation lumen.Under microscopic inspection, a wrinkle was noted on the balloon surface; no other damage or abnormalities were noted to the balloon (inp-9).The distal and proximal electrode appeared typical (inp-10).The distal and proximal electrode extension leads appeared typical (inp-11).No blood was noted on the interior or the exterior surfaces of the returned sample.The inflation lumen was injected with 0.75cc of air using a lab inventory control stroke syringe.The balloon inflated symmetrically (anp-1, anp-2).One side of the balloon measured approximately 4mm.The other side measured approximately 4mm.The ball oon did meet specifications per graphic of radius ratio less than or equal to 1.5.The inflation lumen was injected with 0.75cc of air using a lab inventory control stroke syringe.The balloon inflated symmetrically (anp-1, anp-2).The balloon deflated in less than 3 seconds when the syringe was removed per specification.Upon tug test, no pull away was noted.The balloon was placed in water, and air was injected into the inflation lumen again.No leak was noted.The distal electrode and distal extension lead (white wire) were connected to a multi-meter and continuity was found between the leads.The resistance measured 1.2 ohms and passed functional testing.The proximal electrode and proximal extension lead (blue wire) were connected to a multi-meter and continuity was found between the leads.The resistance measured 1.3 ohms and passed functional testing.Both distal and proximal electrodes were cross checked, and no short circuit was found.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint was undetermined.No further action required at this time.Teleflex will continue to monitor and trend for complaints of this nature.
 
Additional Manufacturer Narrative
Qn#((b)(4).In section d provided the full udi # **udi related data quality updates only** other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
ARROW PACING/PSI KIT: 5 FR 2-L
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville 27560
MDR Report Key18003910
Report Number3010532612-2023-00601
Device Sequence Number12672102
Product Code DRF
UDI-Device Identifier10801902004533
UDI-Public(01)10801902004533(11)230118(17)240331(10)13F23A0330(21)
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K945229
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Catalogue NumberAI-07155-KS
Device Lot Number13F23A0330
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2023
Supplement Date Received by Manufacturer11/29/2023
Not provided
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date11/30/2023
08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown